# SDR QXEA9800019

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Part number: X00026415
- Condition: Malfunction
- Location: Cockpit
- Part time: 2,625 hours
- Component: Fokker, A41324
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, BOTH HORIZIONTAL STABILIZER FLIGHT CONTROL CHANNEL CAUTION LIGHTS ILLUMINATED.  ACCOMPLISHED THE EMERGENCY CHECKLIST, REVERTING THE STABILIZER SYSTEM TO MANUAL.  ENCOUNTERED NO FURTHER PROBLEMS EN ROUTE, AND ACCOMPLISHED AN UNEVENTFUL LANDING AT FCA.  IN FCA MAINTENANCE DRAINED AND SERVICED THE STABILIZER GEAR BOX, INSPECTED THE STICKING SWITCH AND HARNESS, CLEANED AND RECONNECTED ALL ELECTRICAL CONNECTIONS.  PERFORMED A TEST OF THE STABILIZER ACTUATOR.  REPLACED THE FLIGHT CONTROL PANEL, OPERATIONAL CHECKS GOOD.
